Volume 16, Number 4, October-December 2010
|Page(s)||1094 - 1109|
|Published online||09 October 2009|
A finite dimensional linear programming approximation of Mather's variational problem
Dipartimento di Matematica Politecnico di Bari, via Orabona 4, 70125 Bari, Italy. email@example.com, firstname.lastname@example.org
We provide an approximation of Mather variational problem by finite dimensional minimization problems in the framework of Γ-convergence. By a linear programming interpretation as done in [Evans and Gomes, ESAIM: COCV 8 (2002) 693–702] we state a duality theorem for the Mather problem, as well a finite dimensional approximation for the dual problem.
Mathematics Subject Classification: 37J50 / 49Q20 / 49N60 / 74P20 / 65K10
Key words: Mather problem / minimal measures / linear programming / Γ-convergence
© EDP Sciences, SMAI, 2009
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.